# SDR SWAA2025121030762

- Difficulty date: November 1, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN TOILET SERVICE DOOR 145AL,  LOWER FUSELAGE.   PERFORMED REPAIR ON TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE IAW SRM 52-40-01-2R-8, REPAIR 8, FIGURE 202.
